Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Borel automorphisms
with no finite invariant measure


Authors: S. Eigen, A. Hajian and B. Weiss
Journal: Proc. Amer. Math. Soc. 126 (1998), 3619-3623
MSC (1991): Primary 28D99
MathSciNet review: 1458869
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An uncountable family of non-isomorphic Borel automorphisms which do not preserve any finite measure is presented.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28D99

Retrieve articles in all journals with MSC (1991): 28D99


Additional Information

S. Eigen
Affiliation: Department of Mathematics, Northeastern University, Boston, Massachusetts 02115
Email: eigen@neu.edu

A. Hajian
Email: hajian@neu.edu

B. Weiss
Affiliation: Department of Mathematics, The Hebrew University of Jerusalem, Institute of Mathematics, Givat Ram 91904 Jerusalem, Israel
Email: weiss@math.huji.ac.il

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04489-X
PII: S 0002-9939(98)04489-X
Keywords: Borel automorphisms, ergodic theory
Received by editor(s): January 15, 1997
Received by editor(s) in revised form: April 23, 1997
Communicated by: Mary Rees
Article copyright: © Copyright 1998 American Mathematical Society